# SDR ASAA2019070729971

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 48,510 hours, 14,617 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 90195002
- Part serial: 4060
- Condition: Intermittent
- Location: Fire Warning
- Part time: 48,510 hours, 14,617 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF LP 12160592 - #2 ENG FIRE WARNING LIGHT DOES NOT TEST. GROUNDED - YES. REF TSR 703262 FOR TROUBLESHOOTING C/W BITE TEST REF FIM 26-10 TASK 801. NO FAULTS FOUND. RERACKED M279 MODULE IN E&E BAY, REF AMM 26-10-00 NO HELP. WHILE CHECKING CKPT FIRE PANEL FASTENERS SYSTEM SUDDENLY TESTED OK. REMOVED PANEL CYCLED #2 FIRE HANDLE AND CLEANED AND REINSTALLED PANEL. C/W ENGINE FIRE LOOP RESISTANCE TEST REF AMM 26-11-00 ALL RESISTANCES CHECKED GOOD. C/W DETAILED VISUAL INSPECTION OF HARNESS AND DETECTORS, NO DEFECTS NOTED. COMPLIED WITH GVI ON #2 ENG  FAN AND CORE FIRE DETECTORS AND HARNESS TERMINAL CONNECTIONS. NO DEFECTS NOTED. AT THIS TIME #2 ENG FIRE WARNING OPS CHK GOOD. DUE TO HISTORY REPLACED M279, ENG AND APU FIRE/OVHT DETECTION CONTROL MODULE, OPS CHK GOOD, REF AMM 26-10-01.
